MathSciNet Relay Station
MathSciNet bibliographic data
MR1478531 35Q55 (35B60 81V80)
de Bouard, Anne; Hayashi, Nakao; Saut, Jean-Claude Global existence of small solutions to a relativistic nonlinear Schrödinger equation. Comm. Math. Phys. 189 (1997), no. 1, 73–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement